# SDR AALA20040137

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  FORWARD RIGHT HAND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY FOR FORWARD RIGHT HAND OVERWING EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
